Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took azicip for throat infection. Getting tensed for small reasons. Related? - Online Doctor Chats

Date : 20-Sep-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:How can I help you?
User:Hello, Good Afternoon XXXXXXX
User:I am XXXX, 32Y Male
User:recently I got throat infection and I took AZICIP-500 3 tab, one per day, and infection is gone now.. this is 4 days back
User:from past 2 days , I am getting tensed for small reasons, for example, My wife went to her father to take care of some medical emergency, and I start feeling some tensed by thinking about it that she is not there with me( I missed her so much)
User:now for small reasons I am feeling tensed
User:this feeling is similar to, going in to exam hall without preparing or getting exam results
User:Is this ok, I started doing pranayama also..
User:Is this ok?
Doctor:The symptoms are not related to your recent infection.
Doctor:It is also not due to the medication.
Doctor:Moreover the short changes that you notice may not be related to any organic medical problems too.
Doctor:You can continue doing pranayama and exercise.
Doctor:Wait for few days. If you don't feel better in a week or two, you can choose to speak to a psychologist/psychiatrist.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:do we have any medicines to reduce the tension
Doctor:Like I said, please wait for a week or two before trying any treatment.
User:ok, sure
User:thank you
Doctor:You can continue yoga, pranayama and exercise. Sleep regularly and eat regularly are my recommendations for now.
Doctor:Do you have any other query?
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:thank you so much, bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor